Open Access
Translator Disclaimer
February 2006 Algorithms for Centrosymmetric and Skew-Centrosymmetric Matrics
Iyad T. Abu-Jeib
Missouri J. Math. Sci. 18(1): 46-53 (February 2006). DOI: 10.35834/2006/1801046

Abstract

We present a simple algorithm that reduces the time complexity of solving the linear system $Gx=b$, where $G$ is a centrosymmetric/skew-centrosymmetric matrix. We also reduce the time complexity of solving some complex linear systems. We propose efficient methods for multiplying centrosymmetric/skew-centrosymmetric matrices.

Citation

Download Citation

Iyad T. Abu-Jeib. "Algorithms for Centrosymmetric and Skew-Centrosymmetric Matrics." Missouri J. Math. Sci. 18 (1) 46 - 53, February 2006. https://doi.org/10.35834/2006/1801046

Information

Published: February 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1134.65339
Digital Object Identifier: 10.35834/2006/1801046

Subjects:
Primary: 65F05

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.18 • No. 1 • February 2006
Back to Top